Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 100, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Sep 4, 2012, 8:16 PM CDT for Outagamie County, Shawano County, Waupaca County, Wisconsin. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 4, 2012, 8:16 PM CDT (01:16 UTC)
- Expired
- Sep 4, 2012, 8:51 PM CDT
- In force
- 35 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Outagamie County, WI, Shawano County, WI, Waupaca County, WI
The radar
The Green Bay radar (KGRB), 50 km from the middle of the area, began a volume at 01:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 4, 8:27 PM CDT | TSTM WND GST 60 | Clintonville, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 4, 3:27 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.3 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2450 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 825 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 5.5
The text
As transmitted, in the capitals the NWS used until 2016.
775 WUUS53 KGRB 050116 SVRGRB WIC087-115-135-050200- /O.NEW.KGRB.SV.W.0100.120905T0116Z-120905T0200Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GREEN BAY WI 816 PM CDT TUE SEP 4 2012 THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN OUTAGAMIE COUNTY IN NORTHEAST WISCONSIN... SHAWANO COUNTY IN NORTHEAST WISCONSIN... WAUPACA COUNTY IN NORTHEAST WISCONSIN... * UNTIL 900 PM CDT * AT 813 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST OF EMBARRASS TO WAUPACA...AND MOVING EAST AT 45 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS. * SEVERE THUNDERSTORMS WILL BE NEAR... EMBARRASS AND CLINTONVILLE AROUND 820 PM CDT. NEW LONDON AROUND 825 PM CDT. SHAWANO AROUND 830 PM CDT. NAVARINO WILDLIFE AREA AROUND 835 PM CDT. BLACK CREEK AROUND 845 PM CDT. OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE THORNTON...FITZGERALD CORNERS...ROYALTON...NORTHPORT...RED RIVER... SUGAR BUSH...BELLE PLAINE...BEAR CREEK...ADAMS BEACH AND WOLF RIVER BOTTOMS WILDLIFE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR WINDS OF 60 MPH OR STRONGER. IF INDOORS...STAY AWAY FROM WINDOWS. IF OUTSIDE...QUICKLY MOVE TO A STURDY SHELTER. && LAT...LON 4483 8842 4425 8843 4431 8921 4480 8915 TIME...MOT...LOC 0115Z 278DEG 40KT 4479 8879 4431 8894 WIND...HAIL 60MPH 0.75IN $$ EB
2 follow-up statements
630
WWUS53 KGRB 050137
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
837 PM CDT TUE SEP 4 2012
WIC087-115-135-050200-
/O.CON.KGRB.SV.W.0100.000000T0000Z-120905T0200Z/
OUTAGAMIE WI-WAUPACA WI-SHAWANO WI-
837 PM CDT TUE SEP 4 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
SHAWANO...EASTERN WAUPACA AND WESTERN OUTAGAMIE COUNTIES UNTIL 900
PM CDT...
AT 830 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 5 MILES WEST OF SHAWANO TO FREMONT...MOVING EAST AT 45 MPH.
PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
A WIND GUST OF 60 MPH WAS REPORTED BY A SPOTTER IN CLINTONVILLE AT
827 PM CDT.
SEVERE THUNDERSTORMS WILL BE NEAR...
NAVARINO WILDLIFE AREA AROUND 840 PM CDT.
BLACK CREEK AROUND 850 PM CDT.
OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE WOLF RIVER
BOTTOMS WILDLIFE AREA...LUNDS...STEPHENSVILLE...SHIOCTON...LEEMAN...
HORTONVILLE...SHAWANO LAKE...CECIL...NAVARINO AND GREENVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.
&&
LAT...LON 4430 8912 4443 8900 4456 8895 4464 8894
4481 8900 4483 8842 4425 8843
TIME...MOT...LOC 0135Z 278DEG 40KT 4478 8862 4429 8871
WIND...HAIL 60MPH 0.75IN
$$
EB226
WWUS53 KGRB 050151
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
851 PM CDT TUE SEP 4 2012
WIC087-115-135-050159-
/O.CAN.KGRB.SV.W.0100.000000T0000Z-120905T0200Z/
OUTAGAMIE WI-WAUPACA WI-SHAWANO WI-
851 PM CDT TUE SEP 4 2012
...THE SEVERE THUNDERSTORM WARNING FOR SHAWANO...EASTERN WAUPACA AND
WESTERN OUTAGAMIE COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER GUSTY WINDS UP TO 45 MPH ARE STILL POSSIBLE WITH
THESE THUNDERSTORMS AS THEY MOVE ACROSS OUTAGAMIE COUNTY.
LAT...LON 4430 8912 4443 8900 4456 8895 4464 8894
4481 8900 4483 8842 4425 8843
TIME...MOT...LOC 0149Z 278DEG 40KT 4476 8840 4427 8849
$$
EBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 4, 7:55 PM CDT, 21 minutes earlier.
Area forecast discussion, Sep 4, 7:55 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 755 PM CDT TUE SEP 4 2012 .UPDATE...LINE OF THUNDERSTORMS COMING OUT OF CENTRAL WI BECAME HIGHLY ORGANIZED ABOUT 30-60 MIN AGO. BUT RADAR NOW SHOWING OUTFLOW STARTING TO OUTRUN THE LINE...GENERALLY A SIGN STORMS HAVE PEAKED AND STARTING TO WEAKEN. EXTENDED WATCH E TO ALL BUT THE LAKESHORE. PRESENT RADAR TRENDS SUGGEST LINE SHOULD BE SUB-SEVERE BY THE TIME IT REACHES THE LAKESHORE. SKOWRONSKI && .PREV DISCUSSION...ISSUED AT 722 PM CDT TUE SEP 4 2012... UPDATE...N/S LINE OF STORMS MOVG THRU CENTRAL WI HAS INTENSIFIED IN THE PAST 15-20 MINUTES. LOOKS LIKE PRIMARILY A WIND THREAT. CONSIDERING EXTENDING WW 614 ANOTHER TIER OR TWO OF COUNTIES TO THE E. WL MAKE DECISION ON THAT SHORTLY. STILL SOME SVR POTENTIAL ACRS THE N...THOUGH IT DOES NOT LOOK AS FAVORABLE AS FARTHER S. PLAN TO KEEP WATCH UP THERE FOR A WHILE LONGER...THOUGH DON/T SEE IT RUNNING THROUGH ALL THE WAY TO THE 04Z EXPIRATION TIME. SKOWRONSKI DISCUSSION ISSUED AT 608 PM CDT TUE SEP 4 2012... UPDATE...SVR STORMS VERY SLOWLY MAKING THEIR WAY TOWARD THE AREA FM THE W. THE STRONGEST STORMS WERE DROPPING SE...SO IT LOOKS LIKE THE SW CORNER OF THE AREA WL BE AT GREATEST RISK OF GETTING SVR WX. STORMS HAVE BEEN PRIMARILY HAIL PRODUCERS THUS FAR...BUT SHOWING SOMESIGNS OF BETTER WIND POTENTIAL WITHIN THE PAST 20 MINUTES OR SO. EXPECT INSTABILITY TO WANE NOW THAT WE ARE APPROACHING SUNSET. AT THIS POINT...WOULD NOT ANTICIPATE THE NEED TO EXTEND THE WATCH ANY FARTHER E. SHOULD BE SOME FG POTENTIAL AGAIN LATE TNGT. THOUGH SET-UP NOT AS GOOD AS WE HAD THIS MORNING. SKOWRONSKI DISCUSSION ISSUED AT 223 PM CDT TUE SEP 4 2012... SHORT TERM...TNGT AND WED. ACTIVE WEATHER PERIOD EXPECTED OVER THE NEXT 24 HOURS AS INITIAL CONVECTIVE ACTIVITY AHEAD OF WEAK SFC TROF MOVES ACROSS THE REGION THIS EVENING. THIS ACTIVITY TO BE FOLLOWED BY ANOTHER ROUND OF SHOWERS/THUNDERSTORMS LATE TNGT THRU MOST OF WED ASSOCIATED WITH A CDFNT. TRYING TO TIME BOTH OF THESE PCPN CHCS TO BE THE PRIMARY FCST FOCUS. THE 19Z MSAS SFC ANALYSIS INDICATED A WEAK AREA OF HI PRES OVER LWR MI...WHILE A SFC TROF WAS LOCATED ON THE MN/WI BORDER. THE ATMOSPHERE IS PRIMED FOR THUNDERSTORM DEVELOPMENT OVER WI WITH STRONG INSTABILITY AND A LOT OF MOISTURE AVAILABLE. STILL EXPECT TO SEE CONVECTION FIRE LATE THIS AFTERNOON OVER ERN MN/WRN WI AHEAD OF THE SFC TROF WITH PLENTY OF INSTABILITY/LOW- LEVEL MOISTURE IN PLACE. THESE STORMS COULD BE STRONG TO SEVERE GIVEN THE MODERATE AMOUNT OF SHEAR OVER THE REGION HEADED INTO THE EARLY EVENING HOURS. AS SFC HEATING WANES THIS EVENING...EXPECT THUNDERSTORM ACTIVITY TO DIMINISH TOWARD ERN WI...THUS HIGHEST POPS HAVE BEEN PLACED ACROSS CNTRL WI. WEAK SUBSIDENCE SHOULD ALLOW FOR SKIES TO TEMPORARILY BECOME PARTLY CLOUDY AND WITH LIGHT WINDS/DEW PTS IN THE 60S...WE COULD SEE SOME PATCHY FOG DEVELOP ONCE AGAIN AND HAVED ADDED THIS TO THE FCST. THE BREAK IN PCPN CHCS TO BE SHORT-LIVED AS A STRONG SHORTWAVE TROF/ATTENDANT CDFNT SWEEP INTO THE UPR MS VALLEY LATER TNGT. ONSET OF WAA AND PRE- FRONTAL ASCENT WL GENERATE A LARGE AREA OF SHOWERS/THUNDERSTORMS WHICH WL BE APPROACHING THE FCST AREA BY DAYBREAK. SHOWERS/THUNDERSTORMS WL SWEEP ACROSS NE WI WED MORNING AND QUICKLY PUSH TO THE EAST DURING THE AFTERNOON. EVEN THO TIMING OF THE COLD FRONTAL PASSAGE IS NOT IDEAL...STRENGTH OF THE MID-LEVEL SPEED MAX ACCOMPANIED BY FRONTAL LIFT...MODERATE INSTABILITY... STRONG SHEAR AND PLENTY OF MOISTURE...COULD BRING A ROUND OF STRONG TO SEVERE STORMS TO MOST OF THE REGION DURING THE MORNING HOURS BEFORE DRYING CONDITIONS BEGIN TO ADVECT INTO THE REGION DURING THE AFTERNOON. MAX TEMPS TO BE HELD DOWN BY CLOUDS/PCPN IN THE MORNING BEFORE SOME CLEARING LATER IN THE DAY ALLOWS TEMPS TO RECOVER INTO THE 75-80 DEG RANGE. LONG TERM...WEDNESDAY NIGHT THROUGH NEXT TUESDAY. COOLER AND DRIER AIR BUT STILL CLOSER TO NORMAL TEMPERATURES EXPECTED FOR THE REMAINDER OF THE WEEK IN THE WAKE OF A COLD FRONT ON WEDNESDAY. SURFACE HIGH PRESSURE SYSTEM TO DRIFT OVER THE REGION WEDNESDAY NIGHT INTO THURSDAY. ANOTHER SHORT WAVE TROUGH WITH COLD FRONT IS EXPECTED TO DROP OVER THE STATE THURSDAY NIGHT INTO FRIDAY. WILL CONTINUE THE SHOWERS MENTION DUE TO THE FRONT AND UPPER JET SUPPORT. THESE FEATURES DRIFT SOUTH OF AREA BY FRIDAY NIGHT. WILL KEEP A CHANCE LINGERING OVER THE SOUTHEAST PORTION FRIDAY NIGHT DUE TO THE UPPER LOW STILL DROPPING SOUTH. MEDIUM RANGE MODELS HAVE TRENDED TOWARD A BETTER CONSENSUS WITH THE PROGRESSION WITH THE UPPER LOW THIS WEEKEND. THE PREVIOUS LOWER ECMWF HAS TRENDED TOWARD THE MORE PROGRESSIVE UK AND GFS...SO WILL KEEP THE DRY FORECAST WITH LESS CLOUDS FOR THE WEEKEND GOING. OVERALL QUIET WEATHER ANTICIPATED AS AN UPPER RIDGE BUILDS INTO THE NORTHERN AND CENTRAL PLAINS...LEAVING THE FORECAST AREA IN THE A NORTHWEST FLOW REGIME. PERHAPS A WARM UP FAR THE EARLY PART OF NEXT WEEK DEPENDING ON HOW FAST THE UPPER RIDGE DRIFTS EAST WITH THE RETURN FLOW OVER THE GREAT LAKES REGION. && .AVIATION...FOR 00Z TAF ISSUANCE. TSTMS WL BE THE MAIN AVIATION HAZARD THIS EVENING. LOOKS LIKE THE STRONGEST STORMS WL TRACK ACRS THE SW PART OF THE AREA...PROBABLY TO THE S AND W OF AUW/CWA. COULD BE A PERIOD OF FAIRLY WIDESPREAD IFR/LIFR CONDITIONS LATER TNGT AS FG ONCE AGAIN FORMS. BUT WINDS JUST ABV THE SFC WL BE STRONGER THAN 24 HRS AGO...ESP LATE TNGT. ALSO...INCOMING CLDS AHEAD OF THE NEXT UPR SHRTWV WL ALSO ARRIVE LATE AT NGT. BOTH THOSE FACTORS SHOULD KEEP VSBYS FM BECOMING AS POOR AS THEY DID EARLY THIS MORNING. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Sep 4, 11:53 AM CDT, 8 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 1153 AM CDT TUE SEP 4 2012 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-051700- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 1153 AM CDT TUE SEP 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE UPPER MISSISSIPPI VALLEY THIS AFTERNOON AND MOVE TOWARD CENTRAL WISCONSIN BY EARLY EVENING. THERE IS A POSSIBILITY THAT SOME OF THESE STORMS COULD BECOME SEVERE WITH THE MAIN HAZARDS BEING LARGE HAIL AND DAMAGING WINDS. THE THUNDERSTORMS ARE THEN FORECAST TO REACH EASTERN WISCONSIN LATER IN THE EVENING...BUT WEAKEN IN THE PROCESS. ANOTHER ROUND OF THUNDERSTORMS IS THEN EXPECTED TO DEVELOP LATE TONIGHT AND APPROACH CENTRAL WISCONSIN TOWARD DAYBREAK. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL CONTINUE OVER THE ENTIRE AREA THROUGH AT LEAST WEDNESDAY MORNING AS AN UPPER LEVEL DISTURBANCE AND COLD FRONT MOVE ACROSS THE AREA. DAMAGING WINDS AND LARGE HAIL ARE THE MAIN THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION COULD BE NEEDED THIS EVENING AND AGAIN LATE TONIGHT INTO WEDNESDAY MORNING. LMZ521-522-541>543-051700- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 1153 AM CDT TUE SEP 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS EVENING. A FEW OF THESE STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE LIKELY WEDNESDAY. ISOLATED STRONG THUNDERSTORMS WITH GUSTY WINDS AND HAIL ARE POSSIBLE. AK
In the hours before
Local storm report, Sep 4, 7:21 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
721 PM CDT TUE SEP 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND DMG STRATFORD 44.79N 90.08W
09/04/2012 MARATHON WI LAW ENFORCEMENT
GLASS WINDOW BLOWN IN AT GAS STATION. ALSO POWER LINES
DOWN SOUTH OF STRATFORD.
&&Local storm report, Sep 4, 7:24 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
724 PM CDT TUE SEP 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM HAIL 5 SW JUNCTION CITY 44.53N 89.82W
09/04/2012 E0.75 INCH PORTAGE WI TRAINED SPOTTER
&&Local storm report, Sep 4, 7:31 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
731 PM CDT TUE SEP 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG 2 W MARSHFIELD 44.66N 90.20W
09/04/2012 WOOD WI PUBLIC
A FEW TREES BLOWN DOWN...UP TO 8 INCHES IN DIAMETER.
REPORTED BY WSAW-TV.
&&Local storm report, Sep 4, 7:37 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
737 PM CDT TUE SEP 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND GST PLOVER 44.45N 89.53W
09/04/2012 E60 MPH PORTAGE WI TRAINED SPOTTER
&&Local storm report, Sep 4, 7:47 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
747 PM CDT TUE SEP 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG ROTHSCHILD 44.88N 89.61W
09/04/2012 MARATHON WI LAW ENFORCEMENT
HIGHWAY SIGN AT HWY 29 AND 51 INTERCHANGE BENT OVER TO
GROUND AT BASE...STEEL POSTS. WIND ESTIMATED OVER 60 MPH.
&&Special weather statement, Sep 4, 8:01 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 801 PM CDT TUE SEP 4 2012 WIZ038-039-048-049-050200- BROWN-CALUMET-OUTAGAMIE-WINNEBAGO- 801 PM CDT TUE SEP 4 2012 ...THUNDERSTORMS WITH STRONG WINDS IN CENTRAL WISCONSIN MOVING TOWARD FOX VALLEY... AT 800 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS OVER CENTRAL WISCONSIN. THE STORMS WERE MOVING EAST AT 35 MPH TOWARD THE FOX VALLEY. IF THE LINE OF STORMS HOLDS TOGETHER...IT WILL AFFECT APPLETON AND GREEN BAY BETWEEN 830 PM AND 915 PM. WINDS OVER 50 MPH AND HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS. BOATERS IN THE PATH OF THE STORMS SHOULD GET OFF RIVERS AND LAKES. GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. JKL
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 4, 7:40 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Portage, Shawano, Waupaca, Waushara | 39 min |
| Sep 4, 8:56 PM CDT | Special Marine Warning | GRB | 49 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.